RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 26, Number 10  


Investigation of the well-posedness of an extremal problem
S. M. Aliakbarov, È. M. Muhamadiev
1443
Obtaining an approximate solution of a maximin with connected variables and of a multiple maximin
Sh. I. Galiev
1455
Approximate solution of multicriterion problems with functional limitations
N. M. Popov
1468
Analysis of the properties of solutions of some nonlinear equations
S. Kh. Dzhumagazieva
1482
Numerical methods for solving a class of nonlinear integral and integro-differential equations
I. I. Kudish
1493
Methods of deriving the equations of gas dynamics in the case of high-threshold reactions
N. K. Makashev
1512
A statistical approach to the solution of the Boltzmann equation
Yu. N. Kondyurin
1527
Justification of the modified incomplete projection method for problems of scattering by hydrometeors
V. F. Apel'tsin, A. S. Il'inskii, B. R. Sabitov
1535
Optimal reduction of the number of equations in systems of Nelson type
S. V. Trofimov
1552
A method for synthesis of a correct pattern recognition algorithm for a given control sample
V. V. Zadorozhnyi
1559

Scientific communications
Error accumulation in solving sparse systems of linear algebraic equations with dominant diagonal
S. A. Dzhangirova
1567
Numerical solution of singular integral equations in a class of singular functions and the problem of blowing of the flow in aerodynamics
V. I. Bushuev, I. K. Lifanov
1572
On the spectrum of a certain difference scheme on irregular networks
A. V. Gulin, S. I. Kovalev
1578
The variational principle and canonical equations of electrohydrodynamics
V. B. Gorskii
1583
On local algorithms with variable neighbourhoods and indicator information
O. A. Shcherbina
1588
Monotone Boolean functions and incompatible systems of inequalities
V. I. Osipov
1592
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020